# SDR DHL2003746013

- Difficulty date: November 8, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND CRACK IN HEAVY STRUCTURE UPPER FORWARD CORNER OF MAIN CARGO DOOR.  RII REQUIRED.  ALUM 2024-T3, 090, PO21582, FASTENERS USED HL18-6-10 HI LOKS, AND NAS 1103-11 BOLTS.  MADE AND INSTALLED REPAIR DOUBLER IAW AERONAUTICAL SOLUTION REPORT 03-0061R.
